# SDR SWIA201440483

- Difficulty date: December 18, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 29,850 hours, 26,965 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Lug
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR, ROD ATTACHMENT LUG CHAFED.  C-CHECK, BLENDED OUT DAMAGE AREA ON LT MLG DOOR ROD ATTACHMENT LUG TO A SMOOTH CONTOUR IAW REO.
